Home > Research > Publications & Outputs > Higher point derivations on commutative Banach ...
View graph of relations

Higher point derivations on commutative Banach algebras, I

Research output: Contribution to journalJournal article

Published

Standard

Higher point derivations on commutative Banach algebras, I. / Dales, H.G.; McClure, J. P.

In: Journal of Functional Analysis, Vol. 26, No. 2, 10.1977, p. 166-189.

Research output: Contribution to journalJournal article

Harvard

Dales, HG & McClure, JP 1977, 'Higher point derivations on commutative Banach algebras, I', Journal of Functional Analysis, vol. 26, no. 2, pp. 166-189. https://doi.org/10.1016/0022-1236(77)90009-X

APA

Dales, H. G., & McClure, J. P. (1977). Higher point derivations on commutative Banach algebras, I. Journal of Functional Analysis, 26(2), 166-189. https://doi.org/10.1016/0022-1236(77)90009-X

Vancouver

Author

Dales, H.G. ; McClure, J. P. / Higher point derivations on commutative Banach algebras, I. In: Journal of Functional Analysis. 1977 ; Vol. 26, No. 2. pp. 166-189.

Bibtex

@article{84349fc47249432d9de16a177cb53b67,
title = "Higher point derivations on commutative Banach algebras, I",
abstract = "A higher point derivation on a commutative algebra is a finite or infinite sequence of linear functionals connected by the condition that they satisfy the Leibnitz identities. We discuss here higher point derivations on commutative Banach algebras. We study the extent to which point derivations are automatically continuous, and, for certain Banach algebras, we consider the maximum possible order of a higher point derivation. In particular, we obtain a complete description of the order and continuity properties of higher point derivations on the Banach algebra of n-times continuously differentiable functions on the unit interval.",
author = "H.G. Dales and McClure, {J. P.}",
year = "1977",
month = oct,
doi = "10.1016/0022-1236(77)90009-X",
language = "English",
volume = "26",
pages = "166--189",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "2",

}

RIS

TY - JOUR

T1 - Higher point derivations on commutative Banach algebras, I

AU - Dales, H.G.

AU - McClure, J. P.

PY - 1977/10

Y1 - 1977/10

N2 - A higher point derivation on a commutative algebra is a finite or infinite sequence of linear functionals connected by the condition that they satisfy the Leibnitz identities. We discuss here higher point derivations on commutative Banach algebras. We study the extent to which point derivations are automatically continuous, and, for certain Banach algebras, we consider the maximum possible order of a higher point derivation. In particular, we obtain a complete description of the order and continuity properties of higher point derivations on the Banach algebra of n-times continuously differentiable functions on the unit interval.

AB - A higher point derivation on a commutative algebra is a finite or infinite sequence of linear functionals connected by the condition that they satisfy the Leibnitz identities. We discuss here higher point derivations on commutative Banach algebras. We study the extent to which point derivations are automatically continuous, and, for certain Banach algebras, we consider the maximum possible order of a higher point derivation. In particular, we obtain a complete description of the order and continuity properties of higher point derivations on the Banach algebra of n-times continuously differentiable functions on the unit interval.

U2 - 10.1016/0022-1236(77)90009-X

DO - 10.1016/0022-1236(77)90009-X

M3 - Journal article

VL - 26

SP - 166

EP - 189

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -